On the invariance of the semigroup of a quasi-ordinary surface singularity
Comptes Rendus. Mathématique, Volume 334 (2002) no. 12, pp. 1101-1106.

We give an algebraic proof for 2-dimensional germs of the analytic invariance of a semigroup associated by González Pérez to any irreducible germ 𝒮 of complex quasi-ordinary hypersurface. We deduce from it a new proof of the analytic invariance of the normalized characteristic exponents. Moreover, we associate values in the semigroup to the elements of a subset of the local algebra of 𝒮.

Nous donnons une preuve algébrique dans le cas des germes bidimensionnels de l'invariance analytique d'un semi-groupe associé par González Pérez à tout germe quasi-ordinaire irréductible 𝒮 d'hypersurface complexe. Nous en déduisons une nouvelle preuve de l'invariance analytique des exposants caractéristiques normalisés. De plus, nous associons des valeurs dans le semi-groupe aux éléments d'un sous-ensemble de l'algèbre locale de 𝒮.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02404-4
Popescu-Pampu, Patrick 1

1 ENS Lyon (UMPA), 46, allée d'Italie, 69364 Lyon cedex, France
@article{CRMATH_2002__334_12_1101_0,
     author = {Popescu-Pampu, Patrick},
     title = {On the invariance of the semigroup of a quasi-ordinary surface singularity},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1101--1106},
     publisher = {Elsevier},
     volume = {334},
     number = {12},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02404-4},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02404-4/}
}
TY  - JOUR
AU  - Popescu-Pampu, Patrick
TI  - On the invariance of the semigroup of a quasi-ordinary surface singularity
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 1101
EP  - 1106
VL  - 334
IS  - 12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02404-4/
DO  - 10.1016/S1631-073X(02)02404-4
LA  - en
ID  - CRMATH_2002__334_12_1101_0
ER  - 
%0 Journal Article
%A Popescu-Pampu, Patrick
%T On the invariance of the semigroup of a quasi-ordinary surface singularity
%J Comptes Rendus. Mathématique
%D 2002
%P 1101-1106
%V 334
%N 12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02404-4/
%R 10.1016/S1631-073X(02)02404-4
%G en
%F CRMATH_2002__334_12_1101_0
Popescu-Pampu, Patrick. On the invariance of the semigroup of a quasi-ordinary surface singularity. Comptes Rendus. Mathématique, Volume 334 (2002) no. 12, pp. 1101-1106. doi : 10.1016/S1631-073X(02)02404-4. http://www.numdam.org/articles/10.1016/S1631-073X(02)02404-4/

[1] Abhyankar, S.S. On the ramification of algebraic functions, Amer. J. Math., Volume 77 (1955), pp. 575-592

[2] Abhyankar, S.S. Expansion Techniques in Algebraic Geometry, Tata Institute of Fundamental Research, Bombay, 1977

[3] Barth, W.; Peters, C.; Van de Ven, A.D.M. Compact Complex Surfaces, Springer-Verlag, 1984

[4] Gau, Y.-N. Embedded topological classification of quasi-ordinary singularities, Mem. Amer. Math. Soc., Volume 388 (1988)

[5] P. González Pérez, Quasi-ordinary singularities via toric geometry, Thesis, University of La Laguna, Tenerife, Spain, September 2000

[6] P. González Pérez, The semigroup of a quasi-ordinary hypersurface, submitted

[7] Laufer, H.B. Normal Two-Dimensional Singularities, Princeton University Press, 1971

[8] J. Lipman, Quasi-ordinary singularities of embedded surfaces, Thesis, Harvard University, 1965

[9] Lipman, J. Quasi-ordinary singularities of surfaces in C 3 , Proc. Sympos. Pure Math., 40, 1983 (Part 2, pp. 161–172)

[10] Lipman, J. Topological invariants of quasi-ordinary singularities, Mem. Amer. Math. Soc., Volume 388 (1988)

[11] I. Luengo Velasco, Sobre la estructura de las singularidades de las superficies algebroides sumergidas, Thesis, Univ. Complutense, Madrid, September 1979

[12] Luengo Velasco, I. On the structure of embedded algebroid surfaces, Proc. Sympos. Pure Math., 40, 1983 (Part 2, pp. 185–192)

[13] P. Popescu-Pampu, Approximate Roots, Proceedings of the International Conference and Workshop on Valuation Theory Saskatoon, Canada, 1999, to appear

[14] P. Popescu-Pampu, Arbres de contact des singularités quasi-ordinaires et graphes d'adjacence pour les 3-variétés réelles, Thesis, University Paris 7, November 2001

[15] Zariski, O. Le problème des modules pour les branches planes, Hermann, 1986

Cited by Sources: